# SDR MASA2011042502503

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N935LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15035
- Aircraft time: 15,291 hours, 12,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Loose
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DOOR FLORESCENT STRIP LOOSE.  RESECURED FLORESCENT STRIP.
